# SDR IPXA2021092774300

- Difficulty date: September 11, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC0293512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING T/E LOWER CAP HAS HEAVY CORROSION AT STA. XW-320.REPAIRED CORRODED R/H WING T/E LOWER CAP BETWEEN STA. XW=276.029 & XW=326.73 IAW SRM 57-50-02 REPAIR 9 FIG. 201. (MAJOR)
